# SDR CA160107008

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 18,011 hours
- Engine: Allsn 250C20R2
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) THE TURBINE HAD A CATASTROPHIC FAILURE.
